English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52058/87187 (60%)
Visitors : 8899904      Online Users : 96
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/104244

    Title: Exact Bayesian variable sampling plans for the exponential distribution with progressive hybrid censoring
    Authors: Lin, Chien-Tai;Huang, Yen-Lung;Balakrishnan, N.
    Date: 2011-01-01
    Issue Date: 2016-01-06 10:52:39 (UTC+8)
    Abstract: A sampling plan with a polynomial loss function for the exponential distribution is considered. From the distribution of the maximum likelihood estimator of the mean of an exponential distribution based on Type-I and Type-II hybrid censored samples, we obtain an explicit expression for the Bayes risk of a sampling plan with a quadratic loss function. Some numerical examples and comparisons are given to illustrate the effectiveness of the proposed method, and a robustness study reveals that the proposed optimal sampling plans are quite robust.
    Relation: Journal of Statistical Computation and Simulation 83(2), pp.402-404
    DOI: 10.1080/00949650903524342
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback